# SDR SWAA2021040729412

- Difficulty date: November 10, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF CORRODED / AFT CARGO FLOOR PNL 140CF IS CORRODED PNL 140CF IS 'OUT OF LIMITS' IS HAS MORE THAN 20' ACCUMULATED OF CORROSION IAW SRM 53-00-53-1A-1 FIG 102 FABRICATED NEW PNL 140CF IAW AMM 53-00-53-1A-1 STEP F (2) (3) (4) ALSO AMM 25-52-01-201-801 ALODINED AND PRIMED IAW AMM 51-21-41-370-801 AND AMM 51-21-72-370-802
